# SDR R61A201408070987

- Difficulty date: August 7, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Broken
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   FLOOR SUPPORT BROKEN. MAINTENANCE  R & R FLOOR SUPPORT IAW SRM 51-40-02, 51-41-01, PN 170-66796-001 PANEL ASSY.
